# SDR SWIA2021073059810

- Difficulty date: June 2, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 308 Lbl20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR STRUCTURE: ENTRANCE CABINET MOUNT TOP PLATE AT APPROX FS 308 / LBL 20 HAS EVIDENCE OF CORROSION.     (C-CHECK RO 7/27/2021)    REPLACED ENTRANCE CABINET MOUNT TOP PLATE AT FS308.00 & LBL 20. REF CRJ200 DWG# 601R38670 REV -T & CRJ200 SRM 51-42-13. COMPLIED WITH TASK CARD 51-900-1003.
